MathSciNet Relay Station
MathSciNet bibliographic data
MR1763515 60E07
Maejima, Makoto; Sato, Ken-iti; Watanabe, Toshiro Completely operator semi-selfdecomposable distributions. Tokyo J. Math. 23 (2000), no. 1, 235–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement